Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

504 Publications


2017 | Journal Article | IST-REx-ID: 270 | OA
Power-free values of polynomials on symmetric varieties
T.D. Browning, A. Gorodnik, Proceedings of the London Mathematical Society 114 (2017) 1044–1080.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 271 | OA
Improvements in Birch's theorem on forms in many variables
T.D. Browning, S. Prendiville, Journal Fur Die Reine Und Angewandte Mathematik 2017 (2017) 203–234.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 272 | OA
Norm forms for arbitrary number fields as products of linear polynomials
T.D. Browning, L. Matthiesen, Annales Scientifiques de l’Ecole Normale Superieure 50 (2017) 1383–1446.
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 274 | OA
A faster approximation algorithm for the Gibbs partition function
V. Kolmogorov, in:, Proceedings of the 31st Conference On Learning Theory, PMLR, 2017, pp. 228–249.
View | Files available | arXiv
 

2017 | Journal Article | IST-REx-ID: 796 | OA
Al transmon qubits on silicon on insulator for quantum device integration
A.J. Keller, P. Dieterle, M. Fang, B. Berger, J.M. Fink, O. Painter, Applied Physics Letters 111 (2017).
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

year=2017

Search

Filter Publications